# SDR 20000720SH003

- Difficulty date: June 21, 2000
- Submitted: July 20, 2000
- Operation: General aviation
- Aircraft: N304JT
- Make and model: Gulstm 500B
- Aircraft serial: 1494175
- Engine: Lyc IO540E1A5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod Bolt
- Part number: SL74644
- Condition: Broken
- Part time: 60 hours
- Component: Connecting Rod, Lyc
- Component part number: 74502
- Stage of operation: NR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 5 CYLINDER ROD CAP CAME OFF.  BOTH ROD BOLTS WERE BROKEN.  THE CYLINDER WAS BROKEN AND SEPARATED FROM CRANKCASE AT ITS FLANGE.  (X)
